EconPapers    
Economics at your fingertips  
 

Convergence Theorems of Common Elements for Pseudocontractive Mappings and Monotone Mappings

Jae Ug Jeong

Abstract and Applied Analysis, 2015, vol. 2015, 1-9

Abstract:

An algorithm for treating pseudocontractive mappings and monotone mappings is proposed. Convergence analysis of algorithm is investigated in the framework of Hilbert spaces.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/383579.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/383579.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:383579

DOI: 10.1155/2015/383579

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:383579